Nuclear spaces of maximal diametral dimension
Compositio Mathematica, Volume 26 (1973) no. 3, p. 303-308
@article{CM_1973__26_3_303_0,
     author = {Fenske, Christian and Schock, Eberhard},
     title = {Nuclear spaces of maximal diametral dimension},
     journal = {Compositio Mathematica},
     publisher = {Noordhoff International Publishing},
     volume = {26},
     number = {3},
     year = {1973},
     pages = {303-308},
     zbl = {0262.46013},
     mrnumber = {330989},
     language = {en},
     url = {http://www.numdam.org/item/CM_1973__26_3_303_0}
}
Fenske, Christian; Schock, Eberhard. Nuclear spaces of maximal diametral dimension. Compositio Mathematica, Volume 26 (1973) no. 3, pp. 303-308. http://www.numdam.org/item/CM_1973__26_3_303_0/

C. Bessaga, A. Pełczyński and S. Rolewicz [1] On diametral approximative dimension and linear homogeneity of F-spaces, Bull. Acad. Polon. Sci. 9 (1961) 677-683. | Zbl 0109.33502

J. Diestel, S.A. Morris and S.A. Saxon [2] Varieties of locally convex topological vector spaces, Bull. AMS 77 (1971) 799-803. | MR 282188 | Zbl 0219.46002

A. Grothendieck [3] Produits tensoriels topologiques et espaces nucléaires, Memoirs AMS 16 (1955) | MR 75539 | Zbl 0123.30301

J. Horvath [4] Topological vector spaces and distributions, Addison-Wesley, Reading, Mass., 1966 | MR 205028 | Zbl 0143.15101

A. Martineau [5] Sur une propriété universelle de l'espace des distributions de M. Schwartz, C. R. Acad. Sci. Paris, 259 (1964) 3162-3164. | MR 169051 | Zbl 0134.31702

B. Rosenberger [6] ⊘-nukleare Räume, Math. Nachr. 52 (1972) 147-160. | Zbl 0207.42602